Alert archive / Texas / Red Flag Warnings in 2016
Red Flag Warning 4, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Feb 17, 2016, 3:47 AM CST for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Feb 18, 2016, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2016, 3:47 AM CST (09:47 UTC)
- In effect from
- Feb 18, 2016, 12:00 PM CST
- Expired
- Feb 18, 2016, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2479 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 516 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
871 WWUS84 KAMA 170947 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 347 AM CST WED FEB 17 2016 OKZ001>003-TXZ001>014-016>019-172200- /O.UPG.KAMA.FW.A.0002.160218T1800Z-160219T0000Z/ /O.NEW.KAMA.FW.W.0004.160218T1800Z-160219T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- 347 AM CST WED FEB 17 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES EXCEPT THE FAR SOUTHEAST TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... POTTER...CARSON...GRAY...DEAF SMITH...RANDALL...ARMSTRONG AND DONLEY. * 20 FOOT WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 5 AND 15 PERCENT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BEGIN AROUND NOON THURSDAY AFTERNOON AND CONTINUE UNTIL AROUND 6 PM THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... WITH EXTREMELY CRITICAL FIRE WEATHER CONDITIONS IN PLACE...ACCIDENTAL SPARKS OR OPEN FLAMES WILL HAVE THE POTENTIAL TO QUICKLY DEVELOP INTO WILDFIRES. HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ TXZ015-020-172200- /O.CON.KAMA.FW.A.0002.160218T1800Z-160219T0000Z/ WHEELER-COLLINGSWORTH- 347 AM CST WED FEB 17 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE FAR SOUTHEAST TEXAS PANHANDLE... * AFFECTED AREA...IN TEXAS...WHEELER AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST WINDS 20 TO 25 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 15 AND 20 PERCENT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS MAY BEGIN AROUND NOON THURSDAY AFTERNOON AND CONTINUE UNTIL AROUND 6 PM THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BEAT FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
3 follow-up statements
174 WWUS84 KAMA 172016 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 216 PM CST WED FEB 17 2016 TXZ015-020-181115- /O.UPG.KAMA.FW.A.0002.160218T1800Z-160219T0000Z/ /O.EXA.KAMA.FW.W.0004.160218T1800Z-160219T0000Z/ WHEELER-COLLINGSWORTH- 216 PM CST WED FEB 17 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN TEXAS...WHEELER AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST WINDS 20 TO 25 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 15 AND 20 PERCENT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS MAY BEGIN EARLY AFTERNOON THURSDAY AND CONTINUE UNTIL EARLY THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ OKZ001>003-TXZ001>014-016>019-181115- /O.CON.KAMA.FW.W.0004.160218T1800Z-160219T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- 216 PM CST WED FEB 17 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM CST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES... * AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... POTTER...CARSON...GRAY...DEAF SMITH...RANDALL...ARMSTRONG AND DONLEY. * 20 FOOT WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 5 AND 15 PERCENT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BEGIN AROUND NOON THURSDAY AND CONTINUE UNTIL AROUND 6 PM THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE...ESPECIALLY ACROSS THE NORTH AND WEST TEXAS PANHANDLE AND THE OKLAHOMA PANHANDLE WHERE WINDS WILL BE THE STRONGEST. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
416 WWUS84 KAMA 181053 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 453 AM CST THU FEB 18 2016 OKZ001>003-TXZ001>020-182200- /O.CON.KAMA.FW.W.0004.160218T1800Z-160219T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 453 AM CST THU FEB 18 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES... * AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... ARMSTRONG...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 5 AND 15 PERCENT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO BEGIN AROUND NOON TODAY AND CONTINUE UNTIL AROUND 6 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE...ESPECIALLY ACROSS THE NORTH AND WEST TEXAS PANHANDLE AND THE OKLAHOMA PANHANDLE WHERE WINDS WILL BE THE STRONGEST. && $$ SCHNEIDER FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
767 WWUS84 KAMA 190020 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 620 PM CST THU FEB 18 2016 OKZ001>003-TXZ001>020-190130- /O.EXP.KAMA.FW.W.0004.000000T0000Z-160219T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 620 PM CST THU FEB 18 2016 ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES... WINDS ARE DIMINISHING NOTABLY ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. THE THREAT FOR CRITICAL FIRE WEATHER CONDITIONS IS COMING TO AN END. $$ COCKRELL FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 16, 10:43 PM CST, 5 hours 4 minutes earlier.
Area forecast discussion, Feb 16, 10:43 PM CST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1043 PM CST TUE FEB 16 2016
.AVIATION...
A SURFACE TROUGH NEAR DHT AND GUY WILL KEEP THE WINDS MAINLY AT 12
KNOTS OR LESS THROUGH THIS FORECAST. THE WINDS AT DHT AND GUY SHOULD
REMAIN MORE VEERED FROM THE SOUTHWEST OVERNIGHT AND EARLY
WEDNESDAY...BEFORE THEY BACK TO MORE SOUTHERLY LATER IN THE DAY.
AT AMA...SOUTHERLY WINDS SHOULD PREVAIL OVERNIGHT AND THEN THEY WILL
VEER SOME TO THE SOUTHWEST AND THEY WILL GET GUSTY BY LATE IN THE
MORNING ON WEDNESDAY. WINDS WILL THEN DECREASE BY SUNSET AND THEY
WILL BACK TOWARD THE SOUTH AGAIN. SKIES SHOULD REMAIN VFR AT ALL
SITES.
&&
.PREV DISCUSSION... /ISSUED 518 PM CST TUE FEB 16 2016/
AVIATION...
LIGHT SOUTHERLY WINDS WILL SWITCH AROUND TO THE NORTHWEST AND NORTH
AT DHT AND GUY WEDNESDAY MORNING. THE WINDS AT AMA SHOULD REMAIN
SOUTH TO SOUTHWEST THROUGH THIS FORECAST. WINDS WILL TURN AROUND MORE
TO THE SOUTH AND SOUTHWEST AT DHT AND GUY IN THE AFTERNOON WEDNESDAY.
THE WINDS WILL ALSO PICK UP SOME BY WEDNESDAY AFTERNOON AT ALL SITES
WITH AMA BEING THE WINDIEST.
PREV DISCUSSION... /ISSUED 258 PM CST TUE FEB 16 2016/
DISCUSSION...
THE PRIMARY CHALLENGES FOR THIS FORECAST WILL BE SPATIAL DETAILS AND
MAGNITUDE OF THE FIRE WEATHER THREAT ON THURSDAY (SEE THE FIRE
WEATHER DISCUSSION BELOW)...AND TEMPERATURES LATE IN THE FORECAST
PERIOD.
THE LARGER SCALE PATTERN IS CHARACTERIZED BY A DEPARTING SHORTWAVE
TROUGH WITHIN NORTHWESTERLY FLOW ALOFT NOW QUICKLY MOVING THROUGH
THE MID MISSISSIPPI / LOWER OHIO VALLEY REGION. THIS WAVE WAS
RESPONSIBLE FOR SENDING A WEAK COLD FRONT THROUGH THE AREA OVERNIGHT
WHICH SHIFTED WINDS TO NORTHERLY AND BROUGHT TEMPERATURES DOWN A FEW
DEGREES ALBEIT STILL ABOVE SEASONAL NORMALS. EARLY AFTERNOON SURFACE
OBS SHOW A WEAK SURFACE HIGH NEAR CLAYTON NEW MEXICO WITH NORTH-
NORTHEASTERLY WINDS ACROSS MUCH OF THE TEXAS AND OKLAHOMA
PANHANDLES. SHORT TERM MODEL GUIDANCE SHOWS BROAD/WEAK SURFACE
RIDGING SHIFTING EASTWARD THROUGH THE AFTERNOON WITH SOUTHERLY WINDS
RETURNING TO ROUGHLY THE WESTERN HALF OF THE REGION BY LATE
AFTERNOON AS PRESSURE GRADIENT TIGHTENS BETWEEN THIS FEATURE AND
DEVELOPING LEE LOW.
THERE IS EVIDENCE IN THE MODEL GUIDANCE OF COMPARATIVELY WEAKER
PERTURBATIONS EMBEDDED WITHIN THE NORTHWEST FLOW THROUGH WEDNESDAY
WHEN WESTERN CONUS RIDGING MOVES CLOSER TO THE AREA. ONE OF THE
PERTURBATIONS MAY FORCE A WEAK SURFACE TROUGH/FRONT INTO THE FAR
NORTHERN PORTION OF THE FORECAST AREA TOMORROW MORNING BUT SENSIBLE
WEATHER IMPACTS WILL BE LIMITED TO A WIND SHIFT. FOR THE LATTER HALF
OF THE WEEK THE PATTERN BECOMES INCREASINGLY PROGRESSIVE. AS THE MID-
UPPER RIDGE SHIFTS EAST POSITIVE HEIGHT ANOMALIES WILL EXPAND
SIGNIFICANTLY FROM THE SOUTHERN PLAINS THROUGH THE EASTERN HALF OF
THE UNITED STATES THROUGH THE END OF THE WEEK. RECORD WARMTH IS
EXPECTED AT ALL THREE CLIMATE SITES ON THURSDAY. MEANWHILE A QUICK
MOVING SHORTWAVE TROUGH WILL PASS TO OUR NORTH LATE THURSDAY.
PROGRESSIVE NATURE AND LIMITED MOISTURE RETURN WILL MEAN NO
PRECIPITATION WITH ITS PASSAGE. AHEAD OF THIS TROUGH...850 MB
TEMPERATURES RISE TO AROUND 1 TO 2 DEGREES ABOVE THE SMOOTHED
CLIMATOLOGICAL MAX IN SPC SOUNDING CLIMATOLOGY AND ARE 5-7 DEGREES
ABOVE 90TH PERCENTILE VALUES. THE RECORD AT AMARILLO FOR THE 18TH IS
80...83 AT BORGER...AND 76 AT DALHART...ALL SET IN 2004.
IN ITS WAKE THIS SHORTWAVE FLOW PATTERN WILL BE MUCH LESS AMPLIFIED
AND AT LEAST QUASI-ZONAL WITH NO NOTABLE WAVES EXPECTED UNTIL LATE
SUNDAY/MONDAY WHEN A BROAD LOW AMPLITUDE TROUGH EVOLVES OVER THE
CENTRAL UNITED STATES AND QUICKLY SHIFTS EASTWARD. THIS SHOULD FORCE
A COOLER AIR MASS SOUTH INTO OUR AREA BRINGING OUR TEMPERATURES BACK
TO AROUND WHERE WE WOULD NORMALLY EXPECT TO BE FOR MID FEBRUARY.
BRB
FIRE WEATHER...
A FAIRLY VIGOROUS MID LEVEL SPEED MAX SHOULD ACCOMPANY
THE SHORTWAVE PASSING THROUGH THE CENTRAL PLAINS LATE THURSDAY. BY
LATE IN THE DAY 500 MB WIND SPEEDS OF AROUND 50 TO 60 KNOTS WILL
LIKELY HAVE OVERSPREAD MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES BY
AROUND PEAK MIXING. TEMPERATURES ARE EXPECTED TO BE QUITE ANOMALOUS
FOR MID FEBRUARY AND DAILY RECORDS ARE FORECAST TO OCCUR. TIGHTENING
PRESSURE GRADIENT BETWEEN ATTENDANT SURFACE LOW/TROUGHING FROM THE
NORTHERN PLAINS SOUTHWARD ALONG THE FRONT RANGE AND LARGE EASTERN
CONUS HIGH IN ADDITION TO DEEP MIXING INTO INCREASINGLY STRONG MID
LEVEL FLOW WILL SUPPORT 20 FOOT SUSTAINED WIND SPEEDS RANGING FROM
20 TO 30 MPH WITH HIGHER GUSTS.
THIS SCENARIO DOES NOT QUITE FIT THE CONCEPTUAL PATTERN FOR THE MOST
SIGNIFICANT FIRE WEATHER EPISODES...HOWEVER SOLID CRITICAL FIRE
WEATHER CONDITIONS WILL PROBABLY BE REACHED FOR MOST OF THE AREA.
THE EXCEPTION MAY BE ACROSS THE SOUTHEASTERN TEXAS PANHANDLE WHERE
RELATIVE HUMIDITY VALUES AND WIND SPEEDS WILL BE MORE MARGINAL.
THE MOST RECENT ERC VALUES RANGE FROM THE UPPER 40S TO THE MID 50S
AT OUR THREE RAWS SITES. VALUES ARE EXPECTED TO CLIMB TO THE UPPER
50S TO LOWER 60S BY THURSDAY AND COULD POSSIBLY REACH THE 90TH
PERCENTILE ON THE CAPROCK. SO FUELS ARE ALSO SUPPORTIVE OF RAPID FIRE
GROWTH.
ALTHOUGH FIRE WEATHER CONCERNS ARE GREATEST ON THURSDAY...SEVERAL
DAYS OVER THE NEXT WEEK WILL SEE MINIMUM RELATIVE HUMIDITY VALUES
NEAR THRESHOLDS FOR ELEVATED OR CRITICAL. HOWEVER... CURRENT
INDICATIONS ARE THAT WIND SPEEDS WILL BE INSUFFICIENT TO MEET
ELEVATED OR CRITICAL CRITERIA EXPECT ON THURSDAY.
BRB
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF SMITH...
DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.
OK...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
BEAVER...CIMARRON...TEXAS.
&&
15/6Hazardous weather outlook, Feb 17, 3:19 AM CST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 319 AM CST WED FEB 17 2016 OKZ001>003-TXZ001>020-172200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 319 AM CST WED FEB 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES EXCEPT THE FAR SOUTHEAST TEXAS PANHANDLE ON THURSDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR CRITICAL FIRE WEATHER CONDITIONS ON THURSDAY. BEAT
Nearby
Red Flag Warnings in Texas, 2016Red Flag Warnings in Oklahoma, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.